Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 23, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Feb 26, 2009, 7:14 PM CST for Crawford County, Franklin County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma. It was in force for 61 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 26, 2009, 7:14 PM CST (01:14 UTC)
- Expired
- Feb 26, 2009, 8:15 PM CST
- In force
- 61 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 24 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 26, 7:15 PM CST | HAIL 0.75 | Spiro, OK | |
| Feb 26, 7:25 PM CST | TSTM WND GST 60 | Cameron, OK | |
| Feb 26, 7:25 PM CST | NON-TSTM WND GST 60 | Cameron, OK | |
| Feb 26, 7:35 PM CST | HAIL 1 | Pocola, OK | |
| Feb 26, 7:46 PM CST | HAIL 1.75 | Excelsior, AR | |
| Feb 26, 7:50 PM CST | HAIL 1 | Witcherville, AR | |
| Feb 26, 7:52 PM CST | HAIL 1.75 | Witcherville, AR | |
| Feb 26, 8:01 PM CST | TSTM WND GST 65 | Huntington, AR | WALL CLOUD ALSO OBSERVED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 6:12 PM CST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 935 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 6.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 270114
SVRTSA
ARC033-047-131-OKC079-135-270215-
/O.NEW.KTSA.SV.W.0023.090227T0114Z-090227T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
714 PM CST THU FEB 26 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
SOUTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 815 PM CST
* AT 713 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOFFETT TO PANAMA...MOVING EAST AT 39 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...FIGURE
FIVE...PANAMA...MOFFETT...SPIRO...ARKOMA...FORT SMITH...VAN
BUREN...POCOLA...ALMA...CAMERON...BONANZA...BARLING...HACKETT...
JENNY LIND...LAVACA...EXCELSIOR...GREENWOOD...MIDLAND...BLOOMER...
HARTFORD...BURNVILLE...CHARLESTON...HUNTINGTON...MANSFIELD...
BRANCH...FORT CHAFFEE AND WASHBURN.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3531 9381 3531 9391 3522 9392 3523 9402
3514 9403 3514 9413 3510 9415 3507 9423
3496 9423 3495 9431 3517 9486 3556 9445
3539 9379
TIME...MOT...LOC 0114Z 289DEG 34KT 3546 9442 3521 9470
$$4 follow-up statements
000
WWUS54 KTSA 270127
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
727 PM CST THU FEB 26 2009
OKC135-270137-
/O.CAN.KTSA.SV.W.0023.000000T0000Z-090227T0215Z/
SEQUOYAH OK-
727 PM CST THU FEB 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH COUNTY
IS CANCELLED...
LAT...LON 3531 9381 3531 9391 3522 9392 3523 9402
3514 9403 3514 9413 3510 9415 3507 9423
3496 9423 3495 9431 3512 9471 3531 9453
3531 9450 3534 9451 3539 9444 3542 9444
3553 9433 3539 9379
TIME...MOT...LOC 0127Z 285DEG 28KT 3542 9432 3517 9458
$$
ARC033-047-131-OKC079-270215-
/O.CON.KTSA.SV.W.0023.000000T0000Z-090227T0215Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-LE FLORE OK-
727 PM CST THU FEB 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR NORTHEASTERN LE FLORE...SOUTHWESTERN FRANKLIN...SOUTHERN CRAWFORD
AND SEBASTIAN COUNTIES...
AT 726 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VAN BUREN TO CAMERON...MOVING EAST AT 32 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...POCOLA...
CONCORD...CAMERON...BONANZA...ALMA...ROCK ISLAND...JENSON...KIBLER...
BARLING...RYE HILL...HACKETT...CENTRAL CITY...JENNY LIND...
EXCELSIOR...LAVACA...HARTFORD...MIDLAND...GREENWOOD...PATTERSON...
BLOOMER...ARKOLA...VESTA...URSULA...WITCHERVILLE...BURNVILLE...
MANSFIELD...HUNTINGTON...CHARLESTON...DAYTON...CROSSROADS...
LIBERTY...MILLTOWN...FORT CHAFFEE...PETER PENDER...WASHBURN...BRANCH
AND MEG.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3531 9381 3531 9391 3522 9392 3523 9402
3514 9403 3514 9413 3510 9415 3507 9423
3496 9423 3495 9431 3512 9471 3531 9453
3531 9450 3534 9451 3539 9444 3542 9444
3553 9433 3539 9379
TIME...MOT...LOC 0127Z 285DEG 28KT 3542 9432 3517 9458
$$000
WWUS54 KTSA 270136
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
736 PM CST THU FEB 26 2009
ARC033-047-131-OKC079-270215-
/O.CON.KTSA.SV.W.0023.000000T0000Z-090227T0215Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-LE FLORE OK-
736 PM CST THU FEB 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR NORTHEASTERN LE FLORE...SOUTHWESTERN FRANKLIN...SOUTHERN CRAWFORD
AND SEBASTIAN COUNTIES...
AT 734 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KIBLER TO CAMERON...MOVING EAST AT 32 MPH.
AT 735 PM...AMATEUR RADIO STORM SPOTTERS REPORTED QUARTER SIZE HAIL
IN POCOLA.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KIBLER...ALMA...
BARLING...RYE HILL...JENSON...HACKETT...CENTRAL CITY...JENNY LIND...
LAVACA...EXCELSIOR...GREENWOOD...HARTFORD...MIDLAND...BLOOMER...
URSULA...PATTERSON...ARKOLA...VESTA...WITCHERVILLE...BURNVILLE...
HUNTINGTON...CHARLESTON...DAYTON...MANSFIELD...CROSSROADS...
MILLTOWN...LIBERTY...FORT CHAFFEE...PETER PENDER...BRANCH...WASHBURN
AND MEG.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3542 9435 3549 9420 3539 9379 3531 9381
3531 9391 3522 9392 3523 9402 3514 9403
3514 9413 3510 9415 3507 9423 3496 9423
3495 9431 3510 9466
TIME...MOT...LOC 0135Z 285DEG 28KT 3540 9424 3515 9451
$$000
WWUS54 KTSA 270149
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
749 PM CST THU FEB 26 2009
ARC033-047-131-OKC079-270215-
/O.CON.KTSA.SV.W.0023.000000T0000Z-090227T0215Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-LE FLORE OK-
749 PM CST THU FEB 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR EASTERN LE FLORE...SOUTHWESTERN FRANKLIN...SOUTHERN CRAWFORD AND
SEBASTIAN COUNTIES...
AT 747 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM LAVACA TO MIDLAND...MOVING EAST AT 32 MPH.
AT 748 PM...AMATEUR RADIO STORM SPOTTERS REPORTED GOLFBALL SIZE HAIL
NEAR EXCELSIOR.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GREENWOOD...
HARTFORD...MIDLAND...BLOOMER...PATTERSON...URSULA...VESTA...ARKOLA...
WITCHERVILLE...BURNVILLE...HUNTINGTON...CHARLESTON...DAYTON...
MANSFIELD...CROSSROADS...MILLTOWN...PETER PENDER...FORT CHAFFEE...
BRANCH...MEG AND WASHBURN.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING LARGE HAIL.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3506 9456 3547 9411 3539 9379 3531 9381
3531 9391 3522 9392 3523 9402 3514 9403
3514 9413 3510 9415 3507 9423 3496 9423
3495 9431
TIME...MOT...LOC 0148Z 285DEG 28KT 3537 9412 3512 9439
$$000
WWUS54 KTSA 270206
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
806 PM CST THU FEB 26 2009
ARC033-047-OKC079-270216-
/O.CAN.KTSA.SV.W.0023.000000T0000Z-090227T0215Z/
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-
806 PM CST THU FEB 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LE FLORE...
SOUTHWESTERN FRANKLIN AND SOUTHERN CRAWFORD COUNTIES IS CANCELLED...
LAT...LON 3514 9403 3514 9413 3510 9415 3507 9423
3496 9423 3495 9431 3501 9444 3506 9444
3522 9423 3523 9408 3521 9405 3522 9402
TIME...MOT...LOC 0206Z 289DEG 25KT 3511 9419
$$
ARC131-270215-
/O.CON.KTSA.SV.W.0023.000000T0000Z-090227T0215Z/
SEBASTIAN AR-
806 PM CST THU FEB 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR SOUTHERN SEBASTIAN COUNTY...
AT 804 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR CROSSROADS...
MOVING EAST AT 29 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MILLTOWN...
WASHBURN AND FORT CHAFFEE.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING LARGE HAIL.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3514 9403 3514 9413 3510 9415 3507 9423
3496 9423 3495 9431 3501 9444 3506 9444
3522 9423 3523 9408 3521 9405 3522 9402
TIME...MOT...LOC 0206Z 289DEG 25KT 3511 9419
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 5:20 PM CST, 1 hour 54 minutes earlier.
Area forecast discussion, Feb 26, 5:20 PM CST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 520 PM CST THU FEB 26 2009 .DISCUSSION... && .AVIATION... SFC COLD FRONT AND DRY LINE WILL CONTINUE TO SWEEP ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THROUGH 06Z BEFORE STALLING NEAR THE RED RIVER. SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO BACK-BUILD ALONG THE FRONT FROM SOUTHWEST MISSOURI WITH THESE STORMS AFFECTING FYV/XNA/FSM SITES TROUGH ABOUT 04Z WITH POSSIBLE BRIEF MVFR CONDITIONS. VFR WILL PREVAIL FOR THE MOST PART AFTER THAT...HOWEVER INCREASING MOISTURE NORTH OF THE STALLED BOUNDARY COULD BRING RAIN AND MVFR CIGS TO FSM/MLC AFTER 18Z. && .PREV DISCUSSION... /ISSUED 252 PM CST THU FEB 26 2009/ DISCUSSION... DRY LINE CURRENTLY SWEEPING ACROSS ERN OK WITH LITTLE FANFARE OTHER THAN A WINDSHIFT AND AN APPRECIABLE DROP IN DEWPOINTS. COLD FRONT THAT WILL BRING MUCH COOLER AIR WILL CATCH UP WITH THE DRY LINE THIS EVENING. AT THAT TIME...A WEAKENING IN THE CAP ALONG WITH FORCING IN THE FORM OF AN UPPER LEVEL JET MAY TRIGGER CONVECTION ALONG THE BOUNDARY...WHICH MAY AFFECT ERN PORTIONS OF THE CWA THIS EVENING . WILL KEEP CHANCE POPS ACROSS ERN ZONES TONIGHT. BOUNDARY STALLS SOMEWHAT SOUTH OF THE THE AREA...WHERE PRECIP CHANCES WILL BE MAINTAINED ACROSS THE SOUTH AND EAST THROUGH TOMORROW. A S/W WILL NIP FAR NE OK AND NW AR SATURDAY AS REINFORCING COLD AIR FUNNELS IN. WILL MAINTAIN LOW RAIN CHANCES IN THESE AREAS SATURDAY. BEYOND SATURDAY...FORECAST WILL BE KEPT DRY. SUNDAY MORNING TO OFFER QUITE A CHILLY START(UPPER TEENS AND 20S FORECAST ACROSS THE REGION) AS THE COLD SURFACE HIGH WILL BE PARKED NEARLY OVERHEAD. A WARMING TREND TO ENSUE SUNDAY AS HIGH PRESSURE CENTER BEGINS TO SLIDE EAST. THE ECMWF IS SUGGESTING VERY WARM TEMPERATURES TOWARDS THE END OF THE FORECAST CYCLE...BUT FOR NOW WILL USE A BLEND OF BOTH GFS AND ECMWF IN THE EXTENDED. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...14
Hazardous weather outlook, Feb 26, 6:33 PM CST, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 633 PM CST THU FEB 26 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 625 PM CST THU FEB 26 2009 ...SEVERE THUNDERSTORMS POSSIBLE THROUGH THE EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EXTREME SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING...ENDING AFTER 10 PM. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EAST OF A BENTONVILLE TO MCALESTER LINE. ONSET...ONGOING...ENDING AFTER MIDNIGHT. AREA AT GREATEST RISK...NORTHWEST ARKANSAS INTO EAST CENTRAL OKLAHOMA. DISCUSSION... THUNDERSTORMS CONTINUE TO DEVELOP ALONG THE INTERSECTION OF A DRY LINE AND COLD FRONT...WHICH WAS LOCATED FROM EXTREME NORTHWEST ARKANSAS INTO SOUTHEAST OKLAHOMA AT 6 PM. STORMS WILL CONTINUE TO BACK BUILD ALONG THE FRONT THIS EVENING AS IT PUSHES SOUTHEAST...REACHING NEAR THE RED RIVER BY AROUND MIDNIGHT. THERE IS ENOUGH INSTABILITY AND SHEAR THAT SOME THUNDERSTORMS WILL BECOME SEVERE THIS EVENING. ISOLATED TORNADOES CAN NOT BE RULED OUT IN FAR SOUTHEAST OKLAHOMA AS WELL AS WEST CENTRAL AND NORTHWEST ARKANSAS...ALTHOUGH THE PRIMARY THREAT SHOULD BE LARGE HAIL UP TO QUARTER SIZE AND DAMAGING WINDS. THE THUNDERSTORM THREAT SHOULD BE ENDING SHORTLY AFTER MIDNIGHT AS THE COLD FRONT EXITS THE REGION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. SATURDAY...HIGH WIND POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... THE COLD FRONT IS FORECAST TO STALL JUST ACROSS NORTHEASTERN TEXAS ON FRIDAY...WITH SOME AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS POSSIBLE NORTH OF THE FRONT ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. A REINFORCING SHOT OF COLD AIR WILL PUSH SOUTHEAST ACROSS THE AREA FRIDAY NIGHT AND SATURDAY MORNING ACCOMPANIED BY STRONG NORTHWEST WINDS. THE COLD FRONT IS FORECAST TO STALL JUST ACROSS NORTHEASTERN TEXAS ON FRIDAY...WITH SOME AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS POSSIBLE NORTH OF THE FRONT ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. A REINFORCING SHOT OF COLD AIR WILL PUSH SOUTHEAST ACROSS THE AREA FRIDAY NIGHT AND SATURDAY MORNING ACCOMPANIED BY STRONG NORTHWEST WINDS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Feb 26, 5:42 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
542 PM CST THU FEB 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL SULPHUR SPRINGS 36.48N 94.46W
02/26/2009 E0.88 INCH BENTON AR LAW ENFORCEMENT
&&
PBSLocal storm report, Feb 26, 5:57 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
557 PM CST THU FEB 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL GENTRY 36.27N 94.48W
02/26/2009 E1.00 INCH BENTON AR AMATEUR RADIO
&&
PBSSpecial weather statement, Feb 26, 7:08 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CST THU FEB 26 2009
OKZ076-270145-
LE FLORE OK-
708 PM CST THU FEB 26 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CST
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL LE FLORE
AT 708 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
NORTH OF BIG CEDAR...MOVING EAST AT 41 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...BIG CEDAR...MUSE AND HODGEN.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3463 9484 3486 9480 3488 9445 3462 9445
TIME...MOT...LOC 0108Z 263DEG 36KT 3473 9465The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 6:33 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Washington | 42 min |
| Feb 26, 6:35 PM CST | Severe Thunderstorm Warning | TSA | Sebastian | 40 min |
| Feb 26, 6:38 PM CST | Severe Thunderstorm Warning | TSA | Sebastian | 52 min |
| Feb 26, 6:41 PM CST | Severe Thunderstorm Warning | TSA | Carroll, Madison, Washington | 64 min |
| Feb 26, 7:14 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 46 min |
| Feb 26, 8:17 PM CST | Severe Thunderstorm Warning | TSA | Sebastian | 28 min |
| Feb 26, 6:09 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 66 min |
| Feb 26, 7:08 PM CST | Special Weather Statement | TSA | LeFlore | 37 min |
| Feb 26, 7:34 PM CST | Special Weather Statement | TSA | Latimer | 26 min |
| Feb 26, 7:42 PM CST | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 63 min |
| Feb 26, 8:06 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 54 min |
| Feb 26, 8:48 PM CST | Special Weather Statement | TSA | LeFlore | 27 min |
| Feb 26, 8:57 PM CST | Severe Thunderstorm Warning | TSA | Choctaw | 26 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2009Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.